Alert archive / Georgia / Tornado Warnings in 2009

Tornado Warning 1, NWS Jacksonville, FL

February 19, 2009Clinch County, Georgia

NWS Jacksonville, FL issued this tornado warning at Feb 19, 2009, 2:37 AM EST for Clinch County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 19, 2009, 2:37 AM EST (07:37 UTC)
Expired
Feb 19, 2009, 3:05 AM EST
In force
28 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Clinch County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 19, 1:58 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2009-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2009-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 371 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
371 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 190737
TORJAX
GAC065-190815-
/O.NEW.KJAX.TO.W.0001.090219T0737Z-090219T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 AM EST THU FEB 19 2009

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL CLINCH COUNTY IN SOUTHEAST GEORGIA

* UNTIL 315 AM EST

* AT 237 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
  SOUTHWEST OF DU PONT...OR 10 MILES SOUTHEAST OF LAKELAND...MOVING
  EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DU
  PONT AND HOMERVILLE.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EST THURSDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3111 8268 3092 8259 3088 8295 3098 8297
TIME...MOT...LOC 0737Z 259DEG 52KT 3094 8290

$$

ZIBURA
3 follow-up statements
000 
WWUS52 KJAX 190751
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 AM EST THU FEB 19 2009

GAC065-190815-
/O.CON.KJAX.TO.W.0001.000000T0000Z-090219T0815Z/
CLINCH GA-
250 AM EST THU FEB 19 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM EST FOR CENTRAL
CLINCH COUNTY...

AT 250 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED JUST SOUTHEAST OF  
DU PONT...OR 8 MILES SOUTHWEST OF HOMERVILLE...MOVING EAST AT 50 MPH.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS 
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY 
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU 
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE 
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EST THURSDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3111 8268 3092 8259 3088 8295 3098 8297
TIME...MOT...LOC 0750Z 262DEG 35KT 3095 8279

$$

ZIBURA
000 
WWUS52 KJAX 190758
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 AM EST THU FEB 19 2009

GAC065-190815-
/O.CON.KJAX.TO.W.0001.000000T0000Z-090219T0815Z/
CLINCH GA-
256 AM EST THU FEB 19 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM EST FOR CENTRAL
CLINCH COUNTY...

AT 256 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES SOUTHWEST OF
HOMERVILLE...MOVING EAST AT 40 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE 
INDICATED COUNTY...BUT IS FORECAST TO CROSS STATE ROAD 187 AND U.S. 
HIGHWAY 441. 

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EST THURSDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3090 8283 3098 8287 3111 8268 3092 8259
TIME...MOT...LOC 0756Z 262DEG 35KT 3096 8272

$$
ZAPPE
000 
WWUS52 KJAX 190805
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
305 AM EST THU FEB 19 2009

GAC065-190814-
/O.CAN.KJAX.TO.W.0001.000000T0000Z-090219T0815Z/
CLINCH GA-
304 AM EST THU FEB 19 2009

...THE TORNADO WARNING FOR CENTRAL CLINCH COUNTY IS CANCELED...

AT 300 AM EST...DOPPLER RADAR NO LONGER INDICATED ROTATION WITHIN 
THE PARENT THUNDERSTORM. IN ADDITION...THE THUNDERSTORM WAS EXITING 
CLINCH COUNTY. THUS...THE TORNADO WARNING HAS BEEN CANCELED. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EST THURSDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3090 8283 3098 8287 3111 8268 3092 8259
TIME...MOT...LOC 0804Z 262DEG 35KT 3097 8263

$$

ZAPPE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Feb 18, 8:55 PM EST, 5 hours 42 minutes earlier.

Area forecast discussion, Feb 18, 8:55 PM EST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
855 PM EST WED FEB 18 2009

...STRONG TO SEVERE STORMS STILL POSSIBLE LATE TONIGHT AND EARLY
THURSDAY MORNING...

.UPDATE...COLD FRONT MOVING INTO THE SE AND DIGGING UPPER SHORT
WAVE OVER THE MIDWEST HAS PRODUCED SEVERE STORMS(LARGE HAIL AND
TORNADOES) OVER AL AND NORTH GA THIS EVENING. 00Z SOUNDING AT JAX
SHOWS HIGH HELICITY AND SHEAR BUT CAP STILL EVIDENT AT 700 MB.
THIS SHOULD KEEP THINGS QUIET UNTIL LATER TONIGHT WHEN COOLING
ALOFT ERODES CAP ALLOWING FOR DEVELOPMENT OF STRONG AND POSSIBLY
SEVERE THUNDERSTORMS. INSTABILITY IS LIMITED OVER SE GA/NE FL BUT
DYNAMICS WILL BE INCREASING OVERNIGHT. DAMAGING WINDS WILL BE
POSSIBLE IN STRONGER CONVECTION DUE TO STRONG LOW LEVEL JET AROUND
50 KNOTS. WILL CONTINUE WITH LAKE WIND ADVISORY GOING OVERNIGHT
THOUGH WIND SPEEDS WILL BE MARGINAL AT BEST...OUTSIDE OF CONVECTION.

&&

.AVIATION...CEILINGS HAVE BEEN HOVERING NEAR MVFR CRITERIA AND THIS
TREND WILL CONTINUE THROUGH LATE TONIGHT. SHOWERS AND THUNDERSTORMS
WILL INCREASE IN COVERAGE OVERNIGHT...INITIALLY AT KSSI AROUND 06Z...
FOLLOWED BY NORTHEAST FLORIDA TERMINALS AFTER 08Z. THERE IS THE
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS PRECEDING ARRIVAL OF
COLD FRONT...ESPECIALLY WITH FAVORABLE SPEED/DIRECTIONAL SHEAR.
WILL EXTEND LLWS THROUGH AROUND MID-MORNING THURSDAY WITH 06Z TAF
ISSUANCE.
&&

.MARINE...NO CHANGES PLANNED. SOUTHWEST WINDS WILL FURTHER INCREASE
OVERNIGHT AS HIGH PRESSURE HOLDS WELL TO THE SOUTH AND FAIRLY STRONG
COLD FRONT APPROACHES FROM THE NORTHWEST. WILL CONTINUE TO HIGHLIGHT
OCCASIONAL GUSTS TO GALE FORCE AS CONFIDENCE OF SUSTAINED GALES
REMAINS QUITE LOW...ESPECIALLY WITH STRONGEST WINDS PRECEDING
ARRIVAL OF AFOREMENTIONED FRONTAL BOUNDARY. RISK OF SEVERE
THUNDERSTORMS CONTINUES AFTER MIDNIGHT...ESPECIALLY TOWARDS DAYBREAK
THURSDAY. COLD FRONTAL PASSAGE IS FORECAST THURSDAY.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THURSDAY FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     RED FLAG WARNING FROM 1 PM TO 6 PM EST THURSDAY FOR BAKER-
     COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-UNION.

     FIRE WEATHER WATCH THURSDAY AFTERNOON FOR DUVAL-NASSAU.

GA...LAKE WIND ADVISORY UNTIL 7 PM EST THURSDAY FOR APPLING-ATKINSON-
     BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

     RED FLAG WARNING FROM 2 PM TO 6 PM EST THURSDAY FOR APPLING-
     ATKINSON-BACON-BRANTLEY-COFFEE-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 5 AM EST FRIDAY FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 10 AM EST THURSDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

ZIBURA/ZAPPE/KEEGAN
Hazardous weather outlook, Feb 19, 2:15 AM EST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 AM EST THU FEB 19 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-200015-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
215 AM EST THU FEB 19 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...REST OF TONIGHT...
...TORNADO WATCH 30 IN EFFECT UNTIL 9 AM EST FOR SOUTHEAST GEORGIA
AND PORTIONS OF NORTHEAST FLORIDA AND ADJACENT COASTAL WATERS...
...LAKE WIND ADVISORY REMAINS IN EFFECT THROUGH THURSDAY...

ACROSS SOUTHEAST GEORGIA AND PORTIONS OF NORTHEAST FLORIDA...
THERE IS A POTENTIAL FOR SEVERE THUNDERSTORMS WITH ISOLATED TORNADOES
AND DAMAGING WINDS AND INTERESTS SHOULD KEEP ABREAST OF THE EVOLVING
SITUATION.

A COLD FRONT IS EXPECTED TO MOVE INTO THE FORECAST AREA LATE TONIGHT
AND ON THURSDAY. NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP ALONG AND AHEAD OF THIS FEATURE. ATMOSPHERIC CONDITIONS
APPEAR FAVORABLE FOR SOME OF THESE THUNDERSTORMS TO BECOME STRONG OR
SEVERE...INITIALLY ACROSS SOUTHEAST GEORGIA OVERNIGHT. DAMAGING WIND
GUSTS EXCEEDING 60 MPH...TORNADOES AND LARGE HAIL WILL BE THE MAIN
CONCERNS.

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO NEAR 30 MPH WILL
CONTINUE OVERNIGHT ALONG WITH STRONGER GUSTS IN SHOWER AND
THUNDERSTORM ACTIVITY AS WELL. AS A RESULT...A LAKE WIND ADVISORY
CONTINUES FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

...STRONG OR SEVERE THUNDERSTORMS POSSIBLE THURSDAY MORNING...
...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FOCUS ALONG AND AHEAD OF
A COLD FRONT THAT IS FORECAST TO MOVE THROUGH THE AREA ON THURSDAY.
THERE IS THE POTENTIAL FOR STRONG AND SEVERE THUNDERSTORMS THURSDAY
MORNING.

SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE COLD FRONTAL
PASSAGE ON THURSDAY AND STRONG PRESSURE RISES SHOULD STILL PRODUCE
SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 TO 35 MPH AT TIMES.
A LAKE WIND ADVISORY IS IN EFFECT THROUGH 7 PM EST THURSDAY.

BEHIND THE FRONT...MUCH COLDER AND DRIER AIR WILL FILTER INTO THE
AREA WITH A LIGHT FREEZE POSSIBLE ON FRIDAY MORNING AND A HARD FREEZE
ON SATURDAY MORNING.

THE COMBINATION OF GUSTY WINDS AND DRIER CONDITIONS HAS PROMPTED THE
ISSUANCE OF RED FLAG WARNING AND FIRE WEATHER WATCH FOR PORTIONS
OF NORTHEAST FLORIDA THURSDAY AFTERNOON...WITH A FIRE WEATHER WATCH
IN EFFECT FRIDAY FOR ALL OF NORTHEAST FLORIDA.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO SELF ACTIVATE IN THE EVENT WARNINGS ARE
ISSUED FOR YOUR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ECZ/ARS

In the hours before

Special weather statement, Feb 18, 8:49 PM EST, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
849 PM EST WED FEB 18 2009

GAZ149-150-190215-
ATKINSON-WARE-
849 PM EST WED FEB 18 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN ATKINSON
AND NORTHWESTERN WARE COUNTIES FOR STRONG WINDS VALID UNTIL 915 PM
EST...

AT 849 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED 2 MILES NORTH OF AXSON...OR 7 MILES EAST OF
PEARSON...MOVING EAST AT 55 MPH. THIS THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND MILLWOOD...AXSON...BICKLEY AND DIXIE UNION THROUGH 915
PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3137 8263 3141 8263 3145 8249 3144 8247
      3142 8248 3142 8242 3141 8240 3139 8242
      3136 8238 3129 8238 3122 8274 3137 8276
TIME...MOT...LOC 0149Z 264DEG 50KT 3131 8266

ZAPPE
Special weather statement, Feb 18, 9:01 PM EST, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
901 PM EST WED FEB 18 2009

GAZ151-190230-
PIERCE-
901 PM EST WED FEB 18 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PIERCE COUNTY FOR
STRONG WINDS VALID UNTIL 930 PM EST...

AT 901 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED 19 MILES WEST OF BLACKSHEAR...OR 14 MILES
NORTHWEST OF WAYCROSS...MOVING EAST AT 55 MPH. THIS THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND BRISTOL...BLACKSHEAR AND PATTERSON THROUGH
930 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3148 8216 3148 8209 3146 8205 3136 8204
      3132 8200 3126 8234 3130 8238 3136 8238
      3139 8242 3141 8240 3142 8242 3144 8240
      3144 8233 3153 8223
TIME...MOT...LOC 0201Z 257DEG 47KT 3134 8244

ZAPPE
Special weather statement, Feb 19, 12:57 AM EST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1257 AM EST THU FEB 19 2009

GAZ132-149-162-163-190700-
ATKINSON-CLINCH-COFFEE-ECHOLS-
1257 AM EST THU FEB 19 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN CLINCH...
ATKINSON...ECHOLS AND SOUTHERN COFFEE COUNTIES FOR STRONG WINDS AND
FUNNEL CLOUDS VALID UNTIL 200 AM EST...

AT 1257 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ABOUT 20 MILES SOUTHWEST OF PEARSON...MOVING
EAST AT 50 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS
AROUND WILLACOOCHEE...DOUGLAS...PEARSON...COGDELL AND AXSON THROUGH
200 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THESE STORMS. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM EST
THURSDAY MORNING FOR SOUTHEAST GEORGIA.

LAT...LON 3087 8296 3120 8296 3119 8304 3154 8306
      3155 8270 3061 8272 3063 8313
TIME...MOT...LOC 0557Z 262DEG 55KT 3131 8291

ZIBURA
Special weather statement, Feb 19, 1:22 AM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
122 AM EST THU FEB 19 2009

GAZ150-190715-
WARE-
122 AM EST THU FEB 19 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL WARE
COUNTY FOR STRONG WINDS VALID UNTIL 215 AM EST...

AT 122 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 18 MILES SOUTHWEST OF MILLWOOD...OR 11 MILES
NORTHEAST OF LAKELAND...MOVING EAST AT 50 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MILLWOOD...MANOR...
WARESBORO AND NEEDHAM THROUGH 215 AM EST. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM EST
THURSDAY MORNING FOR SOUTHEAST GEORGIA.

LAT...LON 3127 8240 3097 8242 3097 8252 3102 8259
      3124 8269 3128 8268
TIME...MOT...LOC 0622Z 262DEG 59KT 3116 8284

ZIBURA
Special weather statement, Feb 19, 1:44 AM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
144 AM EST THU FEB 19 2009

GAZ150>152-164-190730-
BRANTLEY-CHARLTON-PIERCE-WARE-
144 AM EST THU FEB 19 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
CHARLTON...WESTERN BRANTLEY...CENTRAL WARE AND SOUTHERN PIERCE
COUNTIES FOR STRONG WINDS VALID UNTIL 230 AM EST...

AT 144 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF NEEDHAM...OR 8 MILES EAST
OF ARGYLE...MOVING EAST AT 55 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND NEEDHAM...WAYCROSS...SUNNYSIDE...DEENWOOD...
RACE POND...HOBOKEN...WINOKUR...RAYBON...NAHUNTA AND HICKOX THROUGH
230 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM EST
THURSDAY MORNING FOR SOUTHEAST GEORGIA.

LAT...LON 3109 8191 3105 8192 3104 8191 3094 8191
      3090 8243 3125 8244 3128 8191
TIME...MOT...LOC 0644Z 264DEG 55KT 3110 8242

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 8:49 PM ESTSpecial Weather StatementJAXBacon26 min
Feb 18, 9:01 PM ESTSpecial Weather StatementJAXPierce29 min
Feb 19, 12:57 AM ESTSpecial Weather StatementJAXAtkinson, Echols63 min
Feb 19, 1:22 AM ESTSpecial Weather StatementJAXWare53 min
Feb 19, 1:44 AM ESTSpecial Weather StatementJAXBrantley, Ware46 min
Feb 19, 2:07 AM ESTSevere Thunderstorm WarningJAXClinch53 min
Feb 19, 3:02 AM ESTSpecial Weather StatementJAXWare43 min
Feb 19, 3:05 AM ESTSpecial Weather StatementJAXCoffee55 min
Feb 19, 3:26 AM ESTSpecial Weather StatementJAXBrantley49 min
Feb 19, 3:35 AM ESTSpecial Weather StatementJAXAtkinson25 min
Feb 19, 3:42 AM ESTSpecial Weather StatementJAXWayne33 min
Feb 19, 3:46 AM ESTSpecial Weather StatementJAXBacon29 min
Feb 19, 4:06 AM ESTSpecial Weather StatementJAXWare24 min
Feb 19, 4:09 AM ESTSpecial Weather StatementJAXEchols51 min
Feb 19, 4:18 AM ESTSevere Thunderstorm WarningJAXClinch, Echols42 min
Feb 19, 4:41 AM ESTSpecial Weather StatementJAXBrantley, Clinch, Ware49 min
Feb 19, 4:55 AM ESTSevere Thunderstorm WarningJAXCharlton, Clinch, Ware65 min

Nearby

Tornado Warnings in Georgia, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.